# SDR AALA201712269007

- Difficulty date: December 10, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367302000000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION FLOOR PANEL 151BE BETWEEN FR 53 TO FR 55A AT LEFT BUTTLINE Y1292 TO LEFT BUTTLINE Y1732. REPLACED FLOOR PANEL 151BE BETWEEN FR 53 TO FR 55A AT LEFT BUTTLINE Y1292 TO LEFT BUTTLINE Y1732 PER 53-02-00-300-011 AND IRM 9701 REVISION G.
